MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preventative maintenance (pm) at zoll on (b)(6) 2024, the autopulse platform (sn (b)(6) failed initial functional testing due to fault 27 (encoder fault).No patient involvement.
 
Additional Manufacturer Narrative
During preventative maintenance (pm) at zoll on (b)(6) 2024, the autopulse platform (sn (b)(6) failed initial functional testing due to fault 27 (encoder fault).The root cause for the observed fault was due to a failure of the integrated encoder gearbox.The initial functional testing of the ap platform could not be performed due to the displayed fault 27 (encoder fault).The encoder needs to be replaced to remedy the fault code.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was one similar complaint reported for autopulse platform with serial number (b)(6).(b)(4), reported on (b)(6) 2022.The integrated encoder gearbox was replaced to remedy fault 27.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key20403316
Report Number3010617000-2024-00802
Device Sequence Number12382033
Product Code DRM
UDI-Device Identifier00849111000130
UDI-Public00849111000130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown